American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Manil Suri. On the stability and convergence of higher-order mixed finite element methods for second-order elliptic problems . Math. Comp. 54 (1990) 1-19. MR 990603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zi Cai Li and Rudolf Mathon. Error and stability analysis of boundary methods for elliptic problems with interfaces . Math. Comp. 54 (1990) 41-61. MR 990600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Crouzeix, V. Thomée and L. B. Wahlbin. Error estimates for spatially discrete approximations of semilinear parabolic equations with initial data of low regularity . Math. Comp. 53 (1989) 25-41. MR 970700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James H. Bramble, Joseph E. Pasciak, Peter H. Sammon and Vidar Thomée. Incomplete iterations in multistep backward difference methods for parabolic problems with smooth and nonsmooth data . Math. Comp. 52 (1989) 339-367. MR 962207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Claes Johnson, Stig Larsson, Vidar Thomée and Lars B. Wahlbin. Error estimates for spatially discrete approximations of semilinear parabolic equations with nonsmooth initial data . Math. Comp. 49 (1987) 331-357. MR 906175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel Michelson. Convergence theorem for difference approximations of hyperbolic quasilinear initial-boundary value problems . Math. Comp. 49 (1987) 445-459. MR 906181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kenneth Eriksson and Yi Yong Nie. Convergence analysis for a nonsymmetric Galerkin method for a class of singular boundary value problems in one space dimension . Math. Comp. 49 (1987) 167-186. MR 890260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Crouzeix and V. Thomée. The stability in $L\sb p$ and $W\sp 1\sb p$ of the $L\sb 2$-projection onto finite element function spaces . Math. Comp. 48 (1987) 521-532. MR 878688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ohannes A. Karakashian. On Runge-Kutta methods for parabolic problems with time-dependent coefficients . Math. Comp. 47 (1986) 77-101. MR 842124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Howard C. Elman. A stability analysis of incomplete $LU$ factorizations . Math. Comp. 47 (1986) 191-217. MR 842130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. M. Sanz-Serna and C. Palencia. A general equivalence theorem in the theory of discretization methods . Math. Comp. 45 (1985) 143-152. MR 790648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steve Schaffer. Higher order multigrid methods . Math. Comp. 43 (1984) 89--115, S1--S19. MR 744926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Hoff. A finite difference scheme for a system of two conservation laws with artificial viscosity . Math. Comp. 33 (1979) 1171-1193. MR 537964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. A. Nicolaides. On the observed rate of convergence of an iterative method applied to a model elliptic difference equation . Math. Comp. 32 (1978) 127-133. MR 0458932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anne M. Burns. A necessary condition for the stability of a difference approximation to a hyperbolic system of partial differential equations . Math. Comp. 32 (1978) 707-724. MR 492034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gunilla Sköllermo. A Fourier method for the numerical solution of Poisson's equation . Math. Comp. 29 (1975) 697-711. MR 0371096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bertil Gustafsson. The convergence rate for difference approximations to mixed initial boundary value problems . Math. Comp. 29 (1975) 396-406. MR 0386296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Goldberg and S. Abarbanel. Stable approximations for hyperbolic systems with moving internal boundary conditions . Math. Comp. 28 (1974) 413-447. MR 0381343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James H. Bramble and Vidar Thomée. Semidiscrete least-squares methods for a parabolic boundary value problem . Math. Comp. 26 (1972) 633-648. MR 0349038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. W. Ehrlich. Coupled harmonic equations, SOR, and Chebyshev acceleration . Math. Comp. 26 (1972) 335-343. MR 0311128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Olof B. Widlund. On the effects of scaling of the Peaceman-Rachford method . Math. Comp. 25 (1971) 33-41. MR 0303754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Melvyn Ciment. Stable difference schemes with uneven mesh spacings . Math. Comp. 25 (1971) 219-227. MR 0300470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert S. Stepleman. Difference analogues of quasi-linear elliptic Dirichlet problems with mixed derivatives . Math. Comp. 25 (1971) 257-269. MR 0303756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1